# SDR 2002FA0000256

- Difficulty date: June 26, 2001
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N9866Y
- Make and model: Bbavia 7GCB
- Aircraft serial: 64
- Engine: Lyc O320*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL CRACK LOCATED AT ROOT END OF FRONT WING SPAR IN RIGHT WING.  CRACK RUNS FROM BUTT END OF SPAR THROUGH THE TWO TOP BOLT HOLES OF THE SPAR TO FUSELAGE ATTACHMENT BRACKET.  CRACK COULD BE SEEN IN THE BUTT END GRAIN AND BY REMOVING THE FUSELAGE ATTACHMENT BRACKET AND THE BUSHINGS FROM THE BOLT HOLES.
